MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 year and 5 months post the initial total knee arthroplasty, the patient experienced a fall and injured his right knee.The patient underwent a bone scan which was reported to show increased uptake in the right patella region, thought to be due to possible loosening of the patella button, and hyperaemia at the right tibial tubercle in keeping with ligamentous insertional change and uptake was otherwise unremarkable in relation to the right knee prosthesis.The bone scan confirmed that the patient has subsequently developed component loosening.The surgeon recommended that the patient undergo a revision total knee replacement with cement fixation of the devices.The surgeon found a femur and patella hotspot on bone.The patient was revised to ps and the patella was changed.The femur had no on-growth.The patient's health was stable leaving the operating room.No additional information is available.
 
Additional Manufacturer Narrative
Report numbers: 1038671-2019-00278, 1038671-2024-03064.D10 concomitants: (b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t; (b)(6), 02-012-49-3011 - logic cr tib insert slope++, sz 3, 11mm; (b)(6), 201-78-15 - holding pin mini sharp point 4 pk; (b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 521-78-32 - threaded pin size 3.0 collarless; (b)(6), a10012 - gps implant kit v2.E1: phone number (b)(6).The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2019-00278, 1038671-2024-03064 the revision reported may have been due to loosening and prosthesis wear.However, this cannot be confirmed and potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d1: udi.The revision reported may have been due to loosening and prosthesis wear.However, this cannot be confirmed and potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key20895000
Report Number1038671-2024-04744
Device Sequence Number12955061
Product Code JWH
UDI-Device Identifier10885862174420
UDI-Public10885862174420
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Catalogue Number02-012-49-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight82 KG